# SDR IPXA2021040267639

- Difficulty date: March 3, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: AKC760221
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CGOUGE ON L/H CENTER MAIN SUPPORT FRAME FOR TAIL CONEREMOVED DAMAGE AND INSTALLED REPAIR IAW MD11 SRM 53-00-00 FIG. 210 AND MD11 SRM 51-31-01
